Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Homology of spaces with operators. II


Authors: Samuel Eilenberg and Saunders MacLane
Journal: Trans. Amer. Math. Soc. 65 (1949), 49-99
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0033001-0
MathSciNet review: 0033001
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [18] S. Eilenberg, Extension and classification of continuous mappings, Lectures in Topology, The University of Michigan Conference of 1940, Ann Arbor, 1941, pp. 57-99. MR 0005299 (3:132n)
  • [19] -, Homology of spaces with operators. I, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 378-417. MR 0021313 (9:52b)
  • [20] S. Eilenberg and S. MacLane, General theory of natural equivalences, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 231-294. MR 0013131 (7:109d)
  • [21] -, Determination of the second homology and cohomology groups of a space by means of homotopy invariants, Proc. Nat. Acad. Sci. U.S.A. vol. 32 (1946) pp. 277-280. MR 0019307 (8:398b)
  • [22] W. Franz, Ueber die Torsion einer Überdeckung, J. Reine Angew. Math. vol. 173 (1935) pp. 245-254.
  • [23] K. Reidemeister, Homotopieringe und Lensenräume, Abh. Math. Sem. Hansischen Univ. vol. 11 (1936) pp. 102-109.
  • [24] G. de Rham, Sur les nouveaux invariants topologiques de M. Reidemeister, Rec. Math. (Mat. Sbornik) vol. 43 (1936) pp. 737-743.
  • [25] H. Robbins, On the classification of the mappings of a $ 2$-complex, Trans. Amer. Math. Soc. vol. 49 (1941) pp. 308-324. MR 0005349 (3:141g)
  • [26] P. A. Smith, Periodic and nearly periodic transformations, Lectures on Topology, The University of Michigan Conference of 1940, Ann Arbor, 1941, pp. 159-190. MR 0005302 (3:133c)
  • [27] B. Eckmann, On complexes over a ring and restricted cohomology groups, Proc. Nat. Acad. Sci. U.S.A. vol. 33 (1947) pp. 275-281. MR 0022668 (9:244a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0033001-0
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society